# SDR DALA2023100208068

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 EXCESSIVE PLAY FLAP DRIVE LEVER 2 ON LH IB FLAP. CORRECTIVE ACTION: REMOVED AND REINSTALL FLAP DRIVE LEVER 2 ON LH I/B FLAP WITH NEW HARDWARE AS PER AIRBUS CMM 57-52-21. (2994972)
